# SDR HNAA2013061000332

- Difficulty date: June 10, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 381
- Aircraft time: 40,076 hours, 59,589 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: 6121K5
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER DOES NOT TEST STATICALLY ON EITHER SIDE.  R & R RELAY 6121-K5. OPS CHECKED GOOD.
